# SDR CA960103518

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Ge CFM565A
- System (JASC): 7250 · Turbine Section
- Part: Lp Turbine
- Condition: Damaged
- Location: Engine Nr 2
- Part time: 14,552 hours
- Stage of operation: CL
- Nature of condition: J, R
- Precautionary procedure: E, F

## Discrepancy

(CAN)WHILE CLIMBING THROUGH FL280 AFTER TAKEOFF, THE #2 ENGINE HAD AN IMMEDIATE POWER LOSS ACCOMPANIED BY A LOUD BANG AND HIGH EXHAUST GAS TEMPERATURE. THE CREW SHUT DOWN THE ENGINE AND THE #2 ENGINE FIRE  BUTTON WAS PUSHED. INITIAL MAINTENANCE INVESTIGATION FOUND INTERNAL ENGINE DAMAGE AND THE LOW PRESSURE TURBINE CASE WAS WORN THROUGH.
